A GENERALIZED STUDY ON CLOSED LIE IDEALS WITH (α,α)-DERIVATIONS


ALBAYRAK B., YEŞİL SUNGUR D.

Eskişehir Teknik Üniversitesi Bilim ve Teknoloji Dergisi B - Teorik Bilimler, vol.7, no.2, pp.195-203, 2019 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 7 Issue: 2
  • Publication Date: 2019
  • Doi Number: 10.20290/estubtdb.531860
  • Journal Name: Eskişehir Teknik Üniversitesi Bilim ve Teknoloji Dergisi B - Teorik Bilimler
  • Journal Indexes: TR DİZİN (ULAKBİM)
  • Page Numbers: pp.195-203